# SDR WX0A2015122873055

- Difficulty date: December 27, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N906NV
- Make and model: Boeing 757204
- Aircraft serial: 27236
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT, AT APPROX 4,000 MSL & AGL, GOT GEAR NOT DOWN EICAS MSG, CONFIG LIGHT & HORN. POWER LEVERS WERE AT IDLE & CAPTAIN ADI WAS DISPLAYING A RA FLAG.  PERFORMED FIM 31-51 FAULT TREE 817 FOR LANDING CONFIGURATION WARNING & FIM 34-33 FAULT TREE 818 FOR RA BITE. BOTH OPERATIONS CHECKED GOOD, COULD NOT DUPLICATE.
